# SDR MZZA98081

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GUM - FLT 0975 - L/P 7963825 - AT APPROXIMATELY 25 MINUTES OUT AFTER TAKEOFF, CREW ADVISED CABIN  CLIMBING AT 400 FEET PER MINUTE WITH AIRCRAFT AT FL 29.0.  UNABLE TO CONTROL PRESSURIZATION AT ALL MODES AUTO/STANDBY/MANUAL.  MAINTENANCE TROUBLESHOT SYSTEM AND REPLACED CABIN PRESSURE CONTROLLER PER MM 21-31-00.  GROUND CHECKS OK.  MAINTENANCE REQUEST CREW FOR EVALUATION AND SUBSEQUENT FLIGHTS.  ALL SYSTEM WORKS NORMAL.  (X)
